RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 1, Pages 183–188 (Mi msb5525)  

On an elementary class of nonclosed sets and the duality theory for them

E. F. Mishchenko


Full text: PDF file (734 kB)

Bibliographic databases:
Received: 12.03.1952

Citation: E. F. Mishchenko, “On an elementary class of nonclosed sets and the duality theory for them”, Mat. Sb. (N.S.), 31(73):1 (1952), 183–188

Citation in format AMSBIB
\Bibitem{Mis52}
\by E.~F.~Mishchenko
\paper On an elementary class of nonclosed sets and the duality theory for them
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 1
\pages 183--188
\mathnet{http://mi.mathnet.ru/msb5525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=50880}
\zmath{https://zbmath.org/?q=an:0046.16502}


Linking options:
  • http://mi.mathnet.ru/eng/msb5525
  • http://mi.mathnet.ru/eng/msb/v73/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:155
    Full text:66
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020